# SDR DALA2019010300045

- Difficulty date: January 2, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 80,133 hours, 21,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:31D. CORRECTIVE ACTION: RESECURED 31D EMERGENCY PATH LIGHT. (0887768)
